# SDR 0500145523

- Difficulty date: January 25, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- Aircraft time: 58,788 hours, 24,788 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKED COVE SKIN PANELS AT NR 9 LEADING EDGE SLAT OUTBOARD DRIVE TRACK.  REPAIRED PER EA 55-202250.
